Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 18, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Sep 16, 2016, 8:23 PM CDT for Ottawa County, Oklahoma. It took effect at Sep 17, 2016, 12:25 PM CDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2016, 8:23 PM CDT (01:23 UTC)
- In effect from
- Sep 17, 2016, 12:25 PM CDT
- Expired
- Sep 20, 2016, 2:00 AM CDT
- In force
- 62 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 16.05 ft at Sep 18, 2016, 7:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
808 WGUS44 KTSA 170123 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 823 PM CDT FRI SEP 16 2016 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-170923- /O.NEW.KTSA.FL.W.0018.160917T1725Z-160920T0700Z/ /COMO2.1.ER.160917T1725Z.160918T1200Z.160920T0100Z.NO/ 823 PM CDT FRI SEP 16 2016 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * from Saturday afternoon to late Monday night, or until the warning is cancelled. * At 7:30 PM Friday, the stage was 8.33 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage early Saturday afternoon and continue to rise to near 17.9 feet by Sunday morning. The river is expected to fall below flood stage Monday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
7 follow-up statements
405 WGUS84 KTSA 170705 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 205 AM CDT SAT SEP 17 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-171505- /O.EXT.KTSA.FL.W.0018.160917T1800Z-160920T0700Z/ /COMO2.1.ER.160917T1800Z.160918T1200Z.160920T0100Z.NO/ 205 AM CDT SAT SEP 17 2016 The Flood Warning continues for The Neosho River near Commerce. * from this afternoon to late Monday night, or until the warning is cancelled. * At 1:30 AM Saturday, the stage was 11.58 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage this afternoon and continue to rise to near 17.9 feet by Sunday evening. The river is expected to fall below flood stage Monday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
909 WGUS84 KTSA 171340 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 840 AM CDT SAT SEP 17 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-172140- /O.EXT.KTSA.FL.W.0018.160917T1948Z-160919T1720Z/ /COMO2.1.ER.160917T1948Z.160918T1200Z.160919T1120Z.NO/ 840 AM CDT SAT SEP 17 2016 The Flood Warning continues for The Neosho River near Commerce. * from this afternoon to Monday afternoon, or until the warning is cancelled. * At 8:30 AM Saturday, the stage was 13.63 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage this afternoon and continue to rise to near 17.0 feet by Sunday morning. The river is expected to fall below flood stage Monday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ Lacy
411 WGUS84 KTSA 171904 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 204 PM CDT SAT SEP 17 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-180304- /O.EXT.KTSA.FL.W.0018.160917T2116Z-160919T1338Z/ /COMO2.1.ER.160917T2116Z.160918T1200Z.160919T0738Z.NO/ 204 PM CDT SAT SEP 17 2016 The Flood Warning continues for The Neosho River near Commerce. * until Monday morning, or until the warning is cancelled. * At 1:30 PM Saturday, the stage was 14.49 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late this afternoon and continue to rise to near 17.0 feet by Sunday morning. The river is expected to fall below flood stage Monday before dawn . * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
252 WGUS84 KTSA 180108 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 808 PM CDT SAT SEP 17 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-180908- /O.EXT.KTSA.FL.W.0018.000000T0000Z-160919T1800Z/ /COMO2.1.ER.160917T2157Z.160918T1800Z.160919T1200Z.NO/ 808 PM CDT SAT SEP 17 2016 ...Flood Warning extended until Monday afternoon... The Flood Warning continues for The Neosho River near Commerce. * until Monday afternoon, or until the warning is cancelled. * At 7:30 PM Saturday, the stage was 15.32 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 17.0 feet early Sunday afternoon. The river is expected to fall below flood stage Monday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
008 WGUS84 KTSA 181331 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 831 AM CDT SUN SEP 18 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-182131- /O.EXT.KTSA.FL.W.0018.000000T0000Z-160919T1305Z/ /COMO2.1.ER.160917T2157Z.160918T1145Z.160919T0705Z.NO/ 831 AM CDT SUN SEP 18 2016 The Flood Warning continues for The Neosho River near Commerce. * until Monday morning, or until the warning is cancelled. * At 7:30 AM Sunday, the stage was 15.97 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by Monday before dawn. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ Lacy
628 WGUS84 KTSA 181844 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 144 PM CDT SUN SEP 18 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-190244- /O.EXT.KTSA.FL.W.0018.000000T0000Z-160919T1030Z/ /COMO2.1.ER.160917T2157Z.160918T1145Z.160919T0430Z.NO/ 144 PM CDT SUN SEP 18 2016 The Flood Warning continues for The Neosho River near Commerce. * until late tonight, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 15.67 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by tonight. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ Lacy
523 WGUS84 KTSA 190046 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 746 PM CDT SUN SEP 18 2016 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-190116- /O.CAN.KTSA.FL.W.0018.000000T0000Z-160919T1030Z/ /COMO2.1.ER.160917T2157Z.160918T1145Z.160918T2330Z.NO/ 746 PM CDT SUN SEP 18 2016 The Flood Warning is cancelled for The Neosho River near Commerce. * At 7:30 PM Sunday, the stage was 14.83 feet. * Flood stage is 15.0 feet. * The river fell below flood stage this evening. * Forecast...The Neosho River near Commerce will continue falling and remain below flood stage. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Sep 16, 6:23 PM CDT, 2 hours earlier.
Area forecast discussion, Sep 16, 6:23 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Tulsa OK 623 PM CDT FRI SEP 16 2016 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Showers and thunderstorms will continue through about 02z across western AR and far southeast OK with MVFR conditions possible, along with wind gusts to 25 knots or more at KFSm around valid time of 00z. IFR conditions appear more likely across northwest AR later this evening into early Saturday morning as winds die down and fog develops. Less confidence in additional storm development tonight or early Saturday along front, but latest runs of hi-res models appear to be targeting southeast OK after 15z. && .PREV DISCUSSION... /Issued 315 PM CDT FRI SEP 16 2016/ DISCUSSION... It has been an interesting radar evolution over the past several hours...as we started this morning with two outflow boundaries with which to focus storms. The western MCS weakened as it moved into NE Oklahoma...and most spots received just light precipitation. In fact...KTUL only received 0.02" since 12z with KRVS picking up 0.05". Area mesonet sites show the highest amounts were along the KS/OK border and just west of our CWA. The storms forming along the northern outflow slowed their southward propagation as the western MCS moved in and the upper wave approached. The active area now is across western AR where scattered storms have developed but will likely dissipate by early evening. Water vapor shows the upper wave over eastern OK is quickly moving east and will take the moisture/lift with it. Have lowered pops for the overnight period based on current radar trends, stabilized airmass, and departing large scale forcing with upper wave. Synoptic front is in KS...with a convectively generated boundary in the TX panhandle. Will have to monitor these areas for development...but these are the best options for any storms overnight. Although the global models suggest precipitation overnight and Saturday...the last few runs of the experimental HRRR are not. Will keep low chance pops just in case for Saturday if anything is able to develop overnight. Otherwise...by Saturday afternoon...upper trough will be across the Great Lakes. By Sunday we will be drying out as trough axis is east of us. Upper ridge builds in for Monday/Tuesday with another round of hot days with highs in the upper 80s/90s. Corfidi && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...99 LONG TERM....99 AVIATION...14
Hazardous weather outlook, Sep 16, 1:29 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 129 PM CDT FRI SEP 16 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 129 PM CDT FRI SEP 16 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA..FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS WILL AFFECT PORTIONS OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THRU THE AFTERNOON HOURS, AHEAD OF AN UPPER WAVE. DAMAGING WINDS AND MARGINALLY SEVERE HAIL WILL BE THE MAIN THREATS. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE COLD FRONT THIS AFTERNOON TO THE NORTH AND WEST OF OUR AREA, AND THESE STORMS ARE EXPECTED TO MOVE INTO THE REGION TONIGHT. THE SEVERE RISK IS LOW WITH THIS ACTIVITY. LOCALLY HEAVY RAIN COULD CAUSE SOME MINOR FLOODING WHERE STORMS ARE ABLE TO TRAIN OVER THE SAME AREAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. MONDAY THRU THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE POTENTIAL FOR THUNDERSTORMS WILL SHIFT DOWN INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ON SATURDAY WITH THE FRONT. A COMPACT BUT POTENT UPPER WAVE WILL SLIDE ACROSS THE REGION ON SUNDAY, BRINGING ANOTHER CHANCE FOR THUNDERSTORMS. RIDGING ALOFT NEXT WEEK WILL MAINTAIN DRY AND TRANQUIL WEATHER. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Sep 16, 6:26 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT FRI SEP 16 2016
OKZ049-053-170000-
PUSHMATAHA OK-CHOCTAW OK-
626 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHOCTAW AND
SOUTHEASTERN PUSHMATAHA COUNTIES UNTIL 700 PM CDT...
AT 626 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
OLETA...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CORINNE... SOBOL...
LAT...LON 3415 9533 3427 9536 3433 9505 3425 9505
3424 9515 3416 9515 3416 9516 3410 9516
TIME...MOT...LOC 2326Z 264DEG 16KT 3419 9527Special weather statement, Sep 16, 6:36 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 636 PM CDT FRI SEP 16 2016 OKZ074>076-170015- HASKELL OK-LATIMER OK-LE FLORE OK- 636 PM CDT FRI SEP 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LE FLORE...NORTHEASTERN LATIMER AND SOUTHEASTERN HASKELL COUNTIES UNTIL 715 PM CDT... AT 636 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF MCCURTAIN...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... POTEAU... PANAMA... WISTER... RED OAK... FANSHAWE... SHADY POINT... MILTON... LAT...LON 3495 9509 3511 9509 3522 9463 3496 9458 TIME...MOT...LOC 2336Z 260DEG 27KT 3504 9499
Special weather statement, Sep 16, 6:54 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT FRI SEP 16 2016
ARZ019-020-170030-
CRAWFORD AR-FRANKLIN AR-
654 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN AND CENTRAL
CRAWFORD COUNTIES UNTIL 730 PM CDT...
AT 654 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF RUDY TO 4 MILES SOUTH OF DYER.
MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK... MOUNTAINBURG...
MULBERRY... DYER...
ALTUS... WIEDERKEHR VILLAGE...
FERN... TONEY...
WATALULA... PLEASANT HILL...
CRAVENS... LONELM...
JETHRO... BARNES...
PARADISE... PINEY...
CECIL... TURNERS BEND...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 17 AND 40.
INTERSTATE 49 BETWEEN MILE MARKERS 28 AND 30.
LAT...LON 3544 9371 3540 9408 3544 9407 3544 9409
3545 9413 3561 9423 3574 9387
TIME...MOT...LOC 2354Z 267DEG 33KT 3557 9422 3542 9412Special weather statement, Sep 16, 6:58 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT FRI SEP 16 2016
OKZ076-170045-
LE FLORE OK-
658 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LE FLORE COUNTY UNTIL
745 PM CDT...
AT 658 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TALIMENA STATE
PARK...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HEAVENER... HOWE...
MUSE... WHITESBORO...
TALIMENA STATE PARK... LAKE WISTER STATE PARK...
HODGEN...
LAT...LON 3468 9494 3468 9501 3482 9505 3496 9461
3465 9453 3464 9494
TIME...MOT...LOC 2358Z 257DEG 29KT 3475 9494Special weather statement, Sep 16, 7:42 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
742 PM CDT FRI SEP 16 2016
OKZ076-170130-
LE FLORE OK-
742 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 830 PM CDT...
AT 742 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF MUSE TO 4 MILES WEST OF OCTAVIA.
MOVEMENT WAS EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSE... OCTAVIA...
BIG CEDAR...
LAT...LON 3480 9475 3481 9445 3452 9446 3451 9447
3451 9484
TIME...MOT...LOC 0042Z 267DEG 23KT 3472 9470 3451 9478Special weather statement, Sep 16, 8:10 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT FRI SEP 16 2016
OKZ049-076-170200-
PUSHMATAHA OK-LE FLORE OK-
810 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE AND
NORTHEASTERN PUSHMATAHA COUNTIES UNTIL 900 PM CDT...
AT 810 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF LAKE WISTER STATE PARK TO NEAR
WHITESBORO TO 2 MILES SOUTH OF ALBION. MOVEMENT WAS EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSE... BIG CEDAR...
HODGEN...
LAT...LON 3462 9513 3469 9488 3485 9486 3488 9445
3462 9446 3451 9478 3451 9482
TIME...MOT...LOC 0110Z 259DEG 25KT 3483 9482 3467 9487 3462 9510The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Sep 16, 7:42 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
| Sep 16, 8:10 PM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Sep 17, 6:24 AM CDT | Dense Fog Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 5 more | 4 hr |
| Sep 17, 5:33 PM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Sep 17, 6:38 PM CDT | Special Weather Statement | TSA | Pawnee | 37 min |
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.